# SDR IPXA2023071004096

- Difficulty date: July 4, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 65,857 hours, 22,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 125260
- Condition: Expired
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND BATTERY PACK EXPIRY DATE JUN 30 (REPLACE) ++ I.A.W AMM 33-51-07-422-012 REV 139 PERFORMED BATTERY PACK TEST, RESULT WAS SATISFACTORY. REVIEW COMPLETE
